# SDR SWAA2024101644578

- Difficulty date: October 3, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 58,179 hours, 35,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS COMMON TO BATTERY PACK M1668 INOP<[01] REPLACED BATTERY PACK M1668 PER AMM 33-51-06-960-805 & WDM 33-51-13  ASILE LIGHTS ON ROW 9-12 L/H STILL INOP DURING FUNCTIONAL CHECK; TROUBLESHOOTED BY RELAMPING AND RECONNECTING. BAD FUSE IS SUSPECTED.;[02] VERIFIED;[03] VERIFIED CORRECTIVE ACTION ITEM 1.;[04] REPLACED BATTERY CHARGER FUSES M1668 AND PERFORMED GOOD FUNCTIONAL TEST PER AMM 33-51-06-960-804 & WDM 33-51-13;[05] VERIFIED CORRECTIVE ACTION ITEM 4; CARD COMPLETE.
